# SDR SWAA2025111123191

- Difficulty date: October 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE BTW BS 500C - 500D, RBL 24, WL 156.  REPLACED THE SUPPORT ZEE IAW SRM 51-10-02-0G-0, PARAGRAPH 9, SRM 51-40-02-0G-0, AND DWG 143A7501, SHEET 1, REV B.
